# SDR G1IA20200710094

- Difficulty date: July 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N1068K
- Make and model: Beech C90A
- Aircraft serial: LJ1448
- Aircraft time: 9,134 hours, 11,035 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1003840725
- Part serial: 4325
- Condition: Shorted
- Location: Zone 100
- Part time: 212 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER QUIT BLOWING IN ROUTE TO HNL LOAD METER NOT SHOWING LOAD.
